# SDR AALA2002050

- Difficulty date: January 4, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 SEAT TRACK HAS AREA OF CORROSION TOP SURFACE OF LUGS AND IN CHANNEL STATION 259.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK NR 6 FROM STATION 215-265 PER SRM 53-05.  (M)
